# SDR UPS97222574

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6516202
- Condition: Corroded
- Location: Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUST CARD 510847 FOUND ALL STIFFENERS ON THE REAR SPAR WEB TO BE CORRODED.  REMOVED CORRODED STIFFENERS, PROCURED NEW STIFFENERS AND INSTALLED IAW SRM 51-30-2.
